Alert archive / Alabama / Special Weather Statements in 2017

Special Weather Statement, NWS Mobile, AL

March 7, 20176 counties in Alabama; George County, Stone County, Mississippi

NWS Mobile, AL issued this special weather statement at Mar 7, 2017, 6:49 PM CST for 6 counties in Alabama; George County, Stone County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2017, 6:49 PM CST (00:49 UTC)
Expired
Mar 7, 2017, 7:45 PM CST
In force
56 min
Issued by
NWS Mobile, AL

Counties Butler County, AL, Conecuh County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, George County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 131 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

949 
WWUS84 KMOB 080049
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
649 PM CST TUE MAR 7 2017
 
ALZ052-053-055>060-261>265-FLZ201-203-MSZ076-078-079-080145-
Clarke AL-Monroe AL-Conecuh AL-Covington AL-Mobile Inland AL-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-Butler AL-
Escambia AL-Washington AL-Crenshaw AL-Mobile Central AL-
Escambia Inland FL-Santa Rosa Inland FL-Stone MS-Greene MS-George MS-
649 PM CST TUE MAR 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...MOBILE...CRENSHAW...MONROE...NORTHWESTERN
BALDWIN...SOUTHEASTERN WASHINGTON...SOUTHEASTERN CLARKE...ESCAMBIA...
CONECUH...NORTHERN COVINGTON...NORTHWESTERN ESCAMBIA...NORTHWESTERN
SANTA ROSA...SOUTHEASTERN STONE...GEORGE AND SOUTHEASTERN GREENE
COUNTIES UNTIL 745 PM CST...

At 648 PM CST, the strong thunderstorms were located along a line
extending from near Greenville to 12 miles east of McHenry,and moving
east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Andalusia, Bay Minette, Atmore, Greenville, Monroeville, Theodore,
Chickasaw, Satsuma, Brewton, Spanish Fort, Grand Bay, Citronelle,
Evergreen, Luverne and Lucedale.

LAT...LON 3153 8620 3138 8619 3038 8841 3074 8841
      3073 8888 3068 8889 3068 8898 3077 8916
      3183 8698 3183 8691 3187 8691 3196 8670
      3196 8641 3205 8640 3205 8630 3197 8630
      3196 8618 3154 8614
TIME...MOT...LOC 0048Z 287DEG 28KT 3187 8665 3073 8893 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 7, 6:23 PM CST, 26 minutes earlier.

Area forecast discussion, Mar 7, 6:23 PM CST, 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
623 PM CST Tue Mar 7 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Mostly MVFR cigs and visibilities through about
08.12z followed by mostly VFR conditions through 09.00z. Lower
cigs and visibilities this evening and overnight will be in and
around scattered to numerous showers and thunderstorms ahead and
along and a cold front moving east across the central gulf coast
region late this evening and early Wed morning. Winds will
continue from the southeast and south at 8 to 14 knots with gusts
to around 20 knots this evening shifting mostly north at 9 to 15
knots with gusts to around 20 knots through 08.18z...diminishing
to 6 to 12 knots by early to mid afternoon on Wed continuing
through 09.00z. Higher wind gusts mostly from 20 to 45 knots will
also be possible with some of the stronger thunderstorms ahead and
along the cold front through about 08.09z. 32/ee

&&

.PREV DISCUSSION... /issued 335 PM CST Tue Mar 7 2017/

NEAR TERM /Now Through Wednesday/...Regional radar imagery
continues to show an organizing QLCS/squall line ahead of the cold
front that extends from south central LA through central MS and
northern AL early this afternoon. Isolated light rain showers have
occasionally developed across our forecast area within the
warm/moist low level flow regime in advance of the cold front.

High resolution/CAM guidance lends relatively high confidence that
the line will push southeastward into the northwestern portion of
our forecast area around 4 PM, then southeastward to near the I-65
corridor by 7-8 PM, with a gradual weakening trend as storms
approach the coast late this evening through after midnight. The
most favored location in our area for a few strong to severe storms
still looks to be focused across interior portions of southeast MS
and southwest AL, generally to the northwest of a Wiggins MS to
Camden AL line during the late afternoon and early evening hours.
The environment in this region will continue to be characterized by
MLCAPE values of around 500-800 J/KG, though southwesterly low level
flow only averages 25-35 knots this afternoon. Instability with
enough shear could support localized bowing segments within the line
as it approaches interior parts of southeast MS and southwest AL
late this afternoon. The primary concern will be localized damaging
winds, though will also monitor for a few rotating cells ahead of
and also within the line. The potential for a brief tornado
spinup is not zero, but is still quite low. Locally heavy rainfall
will also be possible this afternoon and evening as the line
moves across the region, especially over interior southeast MS and
southwest AL where at least 1-2" of rain will be possible.

POPs will remain very high through the evening hours, with coverage
gradually decreasing from northwest to southeast late tonight as a
drier airmass moves in behind the front. Lows tonight will be cooler
with readings forecast to range from around 50 to the mid 50s
roughly along and northwest of the I-65 corridor, and in the upper
50s to lower 60s southeast of I-65. Decreasing cloud cover, along
with lower relative humidity and northerly to northeasterly surface
flow can be expected Wednesday. Highs Wednesday should range from
around 70 to the lower 70s. /21

SHORT TERM /Wednesday night Through Friday night/...Wednesday
night through Thursday, shortwave energy streams southeast in the
wnw-ese zonal upper flow over the Conus. This energy will push
surface high pressure eastward from over the FA, bringing onshore
flow back to the FA by the end of the day Thursday. With only
slightly cooler air moving over the FA in the light northerly flow
after the current system passes, overnight lows closer to
seasonal are expected Wednesday night. Lows ranging from low 40s
northeast to around 50 along the coast expected. With moisture
return ahead of the passing shortwave limited, have cut back on
the chance of rain from even the driest GFS. The drier air that
does move over the area Wednesday through Wednesday night
combined with a slow moisture return does allow temps Thursday to
warm to above seasonal for Thursday, especially over eastern
portions of the FA. Highs in the mid to upper 70s expected.

Thursday night through Friday night sees the upper pattern over
the Conus amplifying, with a developing upper system over the
Northeast and more upper energy streaming southeast after topping
a building upper ridge along the West coast. Also, some of this
energy stalls and begins to organize at the base of the ridge
(read Mexico). The energy topping the Western ridge brings a weak
surface front towards the FA Friday into Friday night, but with
the rapid speed of the shortwave energy, the front stalls well
northeast of the fa (being pushed to northern regions of the
Florida Peninsula). With onshore flow continuing, an increasing
chance of rain into the weekend result. With the increased cloud
cover and rain, a more seasonably warm period comes to the FA.
Lows Thursday and Friday night in the 50s, highs Friday in the low
to mid 70s. /16

LONG TERM /Saturday Through Tuesday/...Through the weekend, a
strong upper system heads southeast across the Conus, into the
shallow trough that has been dug over the East Coast. This
shortwave will bring greater than seasonal chances of rain through
the weekend before a front gets pushed south across the FA later
Sunday into Sunday night. Rain Saturday into early Sunday, then
cooler air moving over the FA drops temps through the weekend,
with highs Saturday in low to mid 70s, Sunday in the mid 60s to
around 70 along the coast. Lows Saturday night in the 50s, Sunday
night in the mid 40s to around 50 along the coast.

Monday through Tuesday, more shortwave energy dives into the
eastern upper trough, moving another front over the FA Monday
night into Tuesday. With moisture return lacking ahead of the
fropa, chances of rain will be limited. The cooler air behind the
front doesn't move over the FA until Tuesday night. With increased
cloud cover from the passing shortwave limiting daytime heating
and overnight cooling, temps close to seasonal expected. Highs
Monday and Tuesday in the low 70s, lows in the 50s. /16

MARINE...A moderate onshore flow pattern will continue through
late this evening, before winds gradually turn north and increase in
speed following the passage of the front late tonight through early
Wednesday morning. There will be an increasing chance of showers and
a few thunderstorms along and ahead of the front tonight.

Wind speeds may approach advisory thresholds around 20 knots for a
period of a few hours over portions of the marine area Wednesday
morning following frontal passage. Confidence was not quite high
enough on sustained 20+ knot wind speeds to issue a Small Craft
Advisory with this issuance, but the next couple of shifts will
monitor closely. For now will headline SCEC Wednesday morning/early
afternoon. Winds should become northeast to east late Wednesday
afternoon through Wednesday night as the surface ridge axis moves
east. Onshore flow returns Thursday. An approaching weak front
brings west to northwest flow Friday, with increasing offshore flow
Friday night following frontal passage. Onshore flow becomes re-
established Saturday, followed by yet more offshore flow Sunday with
the next potential frontal passage. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until midnight CST tonight for ALZ265-266.

FL...High Rip Current Risk until midnight CST tonight for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 7, 4:16 AM CST, 14 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
416 AM CST Tue Mar 7 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
416 AM CST Tue Mar 7 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Showers and thunderstorms will increase in coverage from northwest
to southeast across the region today into tonight. A few strong to
marginally severe storms will be possible mainly west of I-65
this afternoon into early this evening. Strong and gusty winds,
small hail, and locally heavy rainfall will be possible with
stronger storms that develop. There is also a high risk for rip
currents today and tonight along Alabama and northwest Florida
panhandle beaches.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a moderate risk of dangerous rip currents along Alabama
and northwest Florida panhandle beaches Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Monday.

GMZ630>635-650-655-670-675-081030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
416 AM CST Tue Mar 7 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Hazardous conditions for small craft expected over the marine area
today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hazardous conditions for small craft will be possible Wednesday
and Thursday.

In the hours before

Special weather statement, Mar 7, 4:47 PM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
447 PM CST TUE MAR 7 2017

ALZ051>055-MSZ067-072345-
Clarke AL-Wilcox AL-Monroe AL-Choctaw AL-Washington AL-Wayne MS-
447 PM CST TUE MAR 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTH CENTRAL MONROE...SOUTHWESTERN CHOCTAW...NORTHERN
WASHINGTON...CLARKE...WESTERN WILCOX AND EAST CENTRAL WAYNE COUNTIES
UNTIL 545 PM CST...

At 446 PM CST, the strong thunderstorms were located along a line
extending from near Myrtlewood to 9 miles southwest of Putnam to 9
miles east of Waynesboro,and moving east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jackson, Thomasville, Grove Hill, Saint Stephens, Wagarville, Leroy,
Whatley, Pine Hill, Millry, Silas, Coffeeville, Fulton, Yellow Bluff
and Dannelly Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3215 8726 3212 8726 3211 8724 3173 8744
      3142 8799 3161 8867 3191 8818 3207 8810
      3202 8812 3201 8812 3199 8807 3199 8767
      3201 8762 3213 8762 3213 8752 3219 8752
TIME...MOT...LOC 2246Z 285DEG 37KT 3218 8797 3190 8812 3170 8848
Special weather statement, Mar 7, 5:02 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
502 PM CST TUE MAR 7 2017

MSZ067-075-076-072345-
Perry MS-Greene MS-Wayne MS-
502 PM CST TUE MAR 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN PERRY...SOUTHERN WAYNE AND NORTHERN GREENE
COUNTIES UNTIL 545 PM CST...

At 502 PM CST, the strong thunderstorms were located along a line
extending from Petal to 9 miles northeast of Richton to near
Buckatunna, and moving southeast at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Richton, Clara, New Augusta, State Line and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3143 8915 3143 8894 3162 8894 3164 8870
      3156 8852 3155 8846 3132 8845 3115 8914
TIME...MOT...LOC 2302Z 000DEG 15KT 3136 8925 3145 8883 3161 8848
Special weather statement, Mar 7, 5:24 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
524 PM CST TUE MAR 7 2017

ALZ052-080015-
Washington AL-
524 PM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WASHINGTON COUNTY UNTIL 615 PM CST...

At 523 PM CST, the strong thunderstorm was located near State Line,
or 15 miles southeast of Waynesboro, moving east at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Chatom, Wagarville, Leroy, Tibbie, Fruitdale and McIntosh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3153 8796 3126 8800 3131 8844 3139 8845
      3158 8846
TIME...MOT...LOC 2323Z 278DEG 38KT 3147 8853
Special weather statement, Mar 7, 5:48 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
548 PM CST TUE MAR 7 2017

ALZ052>058-262-080045-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Butler AL-
Washington AL-Crenshaw AL-
548 PM CST TUE MAR 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...MONROE...NORTH CENTRAL BALDWIN...NORTHWESTERN
CRENSHAW...NORTHERN WASHINGTON...CENTRAL CLARKE...WILCOX AND CENTRAL
CONECUH COUNTIES UNTIL 645 PM CST...

At 548 PM CST, the strong thunderstorms were located along a line
extending from near Dannelly Reservoir to 7 miles northeast of
Whatley to near Saint Stephens,and moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Greenville, Monroeville, Jackson, Evergreen, Camden, Frisco City,
Chatom, Peterman, Saint Stephens, Wagarville, Leroy, Georgiana,
Uriah, Whatley, Excel, Beatrice, Vredenburgh, Repton, Pine Apple and
Dannelly Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3149 8681 3123 8757 3124 8762 3122 8762
      3118 8772 3153 8838 3171 8768 3215 8727
      3208 8719 3205 8718 3205 8686 3196 8686
      3196 8641 3205 8640 3205 8630 3202 8630
TIME...MOT...LOC 2348Z 272DEG 32KT 3212 8721 3171 8759 3157 8812
Special weather statement, Mar 7, 5:52 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
552 PM CST TUE MAR 7 2017

ALZ052-053-261-262-MSZ067-075-076-078-079-080045-
Clarke AL-Baldwin Inland AL-Washington AL-Mobile Inland AL-Perry MS-
Stone MS-Greene MS-Wayne MS-George MS-
552 PM CST TUE MAR 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHERN
WASHINGTON...SOUTHERN CLARKE...GEORGE...PERRY...SOUTHERN WAYNE...
GREENE AND STONE COUNTIES UNTIL 645 PM CST...

At 551 PM CST, the strong thunderstorms were located along a line
extending from 8 miles east of Poplarville to near New Augusta to
near Beaumont to near Saint Stephens, and moving east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wiggins, Citronelle, Lucedale, Richton, Leakesville, Perkinston,
McHenry, Gulfcrest, Deer Park, Tibbie, Beaumont, Calvert, Mount
Vernon, New Augusta, McLain, State Line, Fruitdale, McIntosh and
Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3091 8934 3091 8914 3135 8915 3144 8903
      3143 8894 3146 8894 3155 8846 3153 8839
      3118 8772 3073 8866 3073 8888 3068 8889
      3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 2351Z 273DEG 38KT 3082 8939 3112 8913 3122 8891 3153
8815
Special weather statement, Mar 7, 6:49 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
649 PM CST TUE MAR 7 2017

ALZ052-053-055>060-261>265-FLZ201-203-MSZ076-078-079-080145-
Clarke AL-Monroe AL-Conecuh AL-Covington AL-Mobile Inland AL-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-Butler AL-
Escambia AL-Washington AL-Crenshaw AL-Mobile Central AL-
Escambia Inland FL-Santa Rosa Inland FL-Stone MS-Greene MS-George MS-
649 PM CST TUE MAR 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...MOBILE...CRENSHAW...MONROE...NORTHWESTERN
BALDWIN...SOUTHEASTERN WASHINGTON...SOUTHEASTERN CLARKE...ESCAMBIA...
CONECUH...NORTHERN COVINGTON...NORTHWESTERN ESCAMBIA...NORTHWESTERN
SANTA ROSA...SOUTHEASTERN STONE...GEORGE AND SOUTHEASTERN GREENE
COUNTIES UNTIL 745 PM CST...

At 648 PM CST, the strong thunderstorms were located along a line
extending from near Greenville to 12 miles east of McHenry,and moving
east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Andalusia, Bay Minette, Atmore, Greenville, Monroeville, Theodore,
Chickasaw, Satsuma, Brewton, Spanish Fort, Grand Bay, Citronelle,
Evergreen, Luverne and Lucedale.

LAT...LON 3153 8620 3138 8619 3038 8841 3074 8841
      3073 8888 3068 8889 3068 8898 3077 8916
      3183 8698 3183 8691 3187 8691 3196 8670
      3196 8641 3205 8640 3205 8630 3197 8630
      3196 8618 3154 8614
TIME...MOT...LOC 0048Z 287DEG 28KT 3187 8665 3073 8893

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:32 PM CSTSpecial Marine WarningMOB58 min
Mar 7, 7:50 PM CSTSpecial Weather StatementMOBBaldwin, Covington, Escambia, Mobile40 min
Mar 7, 8:20 PM CSTSpecial Marine WarningMOB115 min
Mar 7, 8:34 PM CSTSpecial Marine WarningMOB56 min
Mar 7, 8:37 PM CSTSpecial Weather StatementMOBMobile53 min
Mar 7, 8:50 PM CSTSpecial Marine WarningMOB85 min
Mar 7, 9:25 PM CSTSmall Craft AdvisoryMOB12 hr
Mar 7, 9:53 PM CSTSpecial Marine WarningMOB2 hr
Mar 7, 10:15 PM CSTSpecial Marine WarningMOB60 min
Mar 7, 11:14 PM CSTSpecial Marine WarningMOB46 min
Mar 8, 9:05 AM CSTSmall Craft AdvisoryMOB115 min
Mar 7, 6:16 PM CSTSevere Thunderstorm WarningMOBGeorge, Stone44 min

Nearby

Special Weather Statements in Alabama, 2017Special Weather Statements in Mississippi, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.